# SDR FJ7A116867

- Difficulty date: August 9, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N174AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4007
- Aircraft time: 269 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 6700615101
- Part serial: 7201
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF NO PITOT HEAT ON ANNUNCIATOR PANEL.
